Skip to Content

I am having a difficult time with my memory I am on pristiq Is anyone having this problem?

Responses (2)

rc4 11 Jan 2013

Hi - It seems to be quite rare,of , 261 people (2.14%) have Short-term Memory Loss. So it is potentially possible, but at end of the day quite rare. Hope that helps, good luck, RC4

MacIntosh12 12 Jan 2013

Hi whisper52,
I tried pristiq and had horrible cognitive issues, such as memory loss and searching for words. I also turned into a green eyed monster whilst taking pristiq, I truly was incredibly unpleasant to be around. I wouldn't wish that on my worst enemy.
We all react differently to different medications, so what works for rc may be a horrible experience for you or I.
Tell your doctor, in no uncertain terms, that you are having memory problems on pristiq. Don't back down, stand your ground as you must be your own advocate!
Best wishes to you and I do hope your doctor can find a med that will not affect you in this manner,
Lara

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What is the best time of day to take Pristiq?

Posted 4 Nov 2009 2 answers

Pristiq sideeffects someone help?

Posted 26 Jun 2011 1 answer

Wellbutrin and memory?

Posted 28 Jan 2015 2 answers

How can I improve my short term memory?

Posted 13 Apr 2015 1 answer